# SDR TRAX200701904

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 11,331 hours, 9,335 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL/GAS/GREASE ODOR ON DESCENT AND WHEN SWAPPING BLEEDS FROM APU TO ENGINES.  OILY AND MOLDY ODOR WHEN TRANSFERRING BLEED TO APU, FLT 4373 DEL 42 MINS.
